# SDR SWIA201334106

- Difficulty date: July 9, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,025 hours, 27,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST ON FS409.0 +128 RBL 18.0 HAS CRACK ON INBD SIDE OF POST.  C-CHECK REPLACED VERTICAL POST AT FS409.0 + 128 RBL 18.0 INBD SIDE IAW REO.
